# SDR SWIA201332678

- Difficulty date: January 25, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 26,278 hours, 22,134 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT COME ON BY SERVICE DOOR.  (FLT 6482)  RE-SECURED LOOSE CONNECTION AT LIGHT.
